Programme & Tickets

ABOUT
ARTISTS
PROGRAMME & TICKETS
CONTACT
FEST EN FEST 2018
FB / TW / IN

COLCHESTER

Wednesday 5 February
7.30pm Colchester Arts Centre
Memory Lab by Rani Nair + Artist Talk
BOOK TICKETS (PayWhatYouCan)

 


LONDON 7-9 February

Festival Hub –  Friday and Saturday
Gaff@FuelTank –  8-12 Creekside,  SE8 3DX
Our festival hub on Friday and Saturday is the brand new Gaff café in Deptford, open from 11 am to 10 pm – food available until 4 pm.

Tickets
Single tickets are available per performance from £9-£13. See booking links below per event.

Friday 7 February


Festival Hub –  Friday and Saturday
Gaff@FuelTank –  8-12 Creekside,  SE8 3DX
Our festival hub on Friday and Saturday is the brand new Gaff café in Deptford, open from 11 am to 10 pm
food available until 4 pm.

1.00 pm Cutty Sark/Greenwich
Diorama by Ingri Fiksdal (durational performance of 50 mins. outdoors)
FREE

2.30-4.30 pm Gaff@Fuel Tank
Artist Gathering – Fest en Fest round table & lunch (artist only)
FREE with reservation

4.30 pm Gaff@Fuel Tank
Book launch Ingri Fiksdal

5.30 pm Gaff@Fuel Tank
Festival Opening: Welcome speech and context for festival

7.30 pm Laban Laurie Grove Studio 2 (SE14 6NH)
Ghost Dimensions by Project X (50 mins.)
BOOK TICKETS

8.30 pm Laban Laurie Grove Performance Lab 1 (SE14 6NH)
Memory Lab by Rani Nair (60 mins.)
BOOK TICKETS

7 pm – 10.00 pm Gaff@Fuel Tank
Drinks and Music

10 pm – 1 am Little Faith Taproom
Nachspiel/Efterfest


Saturday 8 February


Festival Hub –  Friday and Saturday
Gaff@FuelTank –  8-12 Creekside,  SE8 3DX
Our festival hub on Friday and Saturday is the brand new Gaff café in Deptford, open from 11 am to 10 pm – food available until 4 pm.

10:00 am – 2.00 pm Laban Laurie Grove Studio 1 (SE14 6NH)
Independent Dance/ Fest en Fest workshop run by QUARTO
BOOK A PLACE (Includes free ticket to Cry Me a River – the Quest for the Source by Karen Røise Kielland/Katja Dreyer (UK premiere – 90 mins.)

3.00 pm Cutty Sark/Greenwich
Diorama by Ingri Fiksdal (durational performance of 50 mins. outdoors)
FREE

4.30 pm Goldsmiths MFA Fine Arts Studios (SE8 4RZ)
Dansbaren with Marika Hedemyr and Ingrid Cogne; a round table discussion with drinks and sandwiches (90 mins.)
FREE with reservation

7.00 pm Laban Laurie Grove Performance Lab 2 (SE14 6NH)
SOME TIMES, good luck dinosaur by Janine Harrington (Premiere – 40 mins.)
BOOK TICKETS

8.00 pm Laban Laurie Grove Performance Lab 1 (SE14 6NH)
Cry Me a River – the Quest for the Source by Karen Røise Kielland/Katja Dreyer (UK premiere – 90 mins.)
BOOK TICKETS

7 pm – 10.00 pm Gaff@Fuel Tank
Drinks and Music

10 pm – 1 am Little Faith Taproom
Nachspiel/Efterfest


Sunday 9 February


Festival Hub –  Sunday
Little Faith Taproom,  Artworks Creekside, 3 Creekside, Deptford, London SE8 4SA
Our festival hub on Sunday is the new Bar/Taproom Little Faith, open on Sunday at 1 pm– 10 pm – food available

CANCELLED DUE TO BAD WEATHER – 12.30 pm Cutty Sark/Greenwich
Diorama by Ingri Fiksdal (durational performance of 50 mins. outdoors)

2.00 pm-3.30 pm Goldsmiths Lecture Room
Discursive lunch and round table with Janine Harrington and Grace Nicol (complimentary light lunch) FREE  with reservation

4.30 pm Gaff@Fuel Tank
Music for Lectures/every word was once an animal by Mette Edvardsen with Jonathan Burrows, Francesca Fargion, Matteo Fargion (40 mins.)
FREE with reservation (fully booked)

TIME CHANGED DUE TO BAD WEATHER 
– NEW TIME 8.30 pm Studio Theatre Laban Building (SE8 3DZ)
Phantasmagoric by Helgebostad/Berstad/Brun (95 mins.)
BOOK TICKETS

7.30 pm Laban Theatre, Laban Building (SE8 3DZ)
Amplified Edition by H2DANCE (50 mins.)
BOOK TICKETS

Laban Bar open from 5 pm

8.30 – 10 pm Laban Bar Laban Building (SE8 3DZ)
Closing Drinks

 


CAMBRIDGE

Festival Hub
Cambridge Junction
– Clifton Way, Cambridge CB1 7GX

 

Tuesday 11 February
Get a Fest en Fest (Tues)Day Pass or book single events

4.00 pm-5.30 pm Mezzanine
Artist Gathering – Fest en Fest round table and food

4.00 pm mezzanine
Films on loop:
Landby Welly O’Brien and Kate Marsh
Blind Dancer by Maria Lloyd

5.30 pm Bar
Festival opening drinks and welcome by H2DANCE

6.00 pm J1 Theatre
Durational Rope by QUARTO (durational performance of 120 mins.)
BOOK TICKETS

6.30 pm J3 Theatre
Screensaver Series by Janine Harrington (45 mins.)
BOOK TICKETS

8.00 pm J2 Theatre
Cry me a River by Karen Røise Kielland/Katja Dreyer (90 mins.)
BOOK TICKETS

9.15 pm-11.00 pm Bar
Drinks

 

Wednesday 12 February
Get a Fest en Fest (Wednes)Day Pass or book single events

4.00 pm mezzanine
Films on loop:
Landby Welly O’Brien and Kate Marsh
Blind Dancer by Maria Lloyd

5.00 pm Bar
Discursive Artist Talk with Kate Marsh (90 mins.)

6.45 pm J3 Theatre
Errrrbody sad and I got a Deathwish by marikiscrycrycry (work in progress – 45 mins.)
BOOK TICKETS

8.15 pm J2 Theatre
Amplified Editionby H2DANCE (50 mins.)
BOOK TICKETS

9.00 pm-11.00 pm Bar
End of Festival Party